Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 32, Issue 2, Fall 1994  pp. 243-254.

Boundedness of some singular integral operators in weighted L^2 spaces

Authors Takanori Yamamoto
Author institution: Department of Mathematics, Hokkai-Gakuen University, Sapporo 062, JAPAN

Summary:  In the previous paper, when measurable functions $\alpha$, $\beta$ and a weight function W satisfy some conditions, we gave the necessary and sufficient condition of the boundedness of singular integral operators $\alphaP_+ + \betaP_$ in the weighted norm of L^2(W), where P_+ is an analytic projection and P_ is a co-analytic projection. In this paper, we give it completely in general.

Contents    Full-Text PDF